| Model Number |
100035-15 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Seroma (2069)
| Date of Event |
06/23/2015
Type of Reportable Event
Serious Injury
Event or Problem Description
Per clinical trial (b)(4): on (b)(6) 2015, patient underwent bilateral breast mastopexy; superior pedicle using an incision described as other: areola, wise pattern superior pedicle.2 pieces of galaflex were used.Concomitant procedures included fat harvesting from abs and hips, fat grafting to breasts, coronal browlift.On (b)(6) 2015, left breast seroma was reported.On (b)(6) 2015, patient had seroma aspiration (20cc) and seroma catheter placed.Also, treated with medication (keflex).Resolved on (b)(6) 2015 without sequelae.Review by medical affairs identifies the reported seroma is likely related to the device and serious.
Additional Manufacturer Narrative
Based on the information provided, no conclusions can be made.As reported, patient was diagnosed with post-op complication of left breast seroma.Medical affairs has assessed the patient¿s postoperative course as being serious and likely related to the study device.Review of the device history records confirmed the device was manufactured to specification.Seroma is a known inherent risk of surgery/use of the device and is included as a possible complication in the adverse reaction section of the instructions-for-use (ifu).Note: this mdr report is related to a retrospective study conducted to proactively gather real-world evidence on the use and safety of the p4hb product family, including galaflex scaffold, galaflex 3d, and galaflex 3dr.All safety events from the study are adjudicated by the bd medical monitor for an independent assessment of severity and relatedness.In an abundance of caution, events for which relatedness cannot be ruled out are processed for mdr reporting.Not returned - remains implanted.